# SDR 7AHR201405162458

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 1497, S12L INTERNAL STRUCTURE.  REMOVED CRACKED REPAIR DOUBLER, FABRICATED NEW REPAIR DOUBLER AND INSTALLED IAW SRM 51-30-0, 51-10-2.
